# SDR CALA2009051900263

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 23,899 hours, 9,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 SUPPORT CHANNEL BETWEEN FLOORBEAM STA 312-328 AT RBL 30.  REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02 PAR 7.
